# SDR ASAA2013122212212

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,038 hours, 8,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05939
- Condition: Failed
- Location: Air Con
- Part time: 19,790 hours, 6,194 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ON.  ACFT GROUNDED. CONFIRMED LT PACK LIGHT ILLUMINATED WHILE RUNNING WITH APU (ENG OFF) AND LT THROTTLE ADVANCED, BUT INTERMITTENTLY.  TROUBLESHOT TO OVERHEAD AIR CONDITIONING MODULE.  REPLACED MODULE IAW AMM 21-51-65.  PACK LIGHT REMAINS EXTINGUISHED.
